Alert archive / Oregon / Storm Warnings in 2014

Storm Warning 1, NWS Medford, OR

January 10, 2014

NWS Medford, OR issued this storm warning at Jan 10, 2014, 3:23 AM PST. It took effect at Jan 10, 2014, 2:30 PM PST. It was in force for 17 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jan 10, 2014, 3:23 AM PST (11:23 UTC)
In effect from
Jan 10, 2014, 2:30 PM PST
Expired
Jan 11, 2014, 7:00 AM PST
In force
17 hr
Issued by
NWS Medford, OR

The text

As transmitted, in the capitals the NWS used until 2016.

871 
WHUS76 KMFR 101123
MWWMFR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
323 AM PST FRI JAN 10 2014

PZZ356-110030-
/O.CAN.KMFR.SI.Y.0004.000000T0000Z-140110T2100Z/
/O.EXT.KMFR.SW.Y.0002.000000T0000Z-140111T0000Z/
/O.NEW.KMFR.SI.Y.0005.140110T1800Z-140111T0000Z/
/O.NEW.KMFR.SR.W.0001.140111T0000Z-140111T1500Z/
/O.EXT.KMFR.GL.W.0001.140111T0000Z-140111T1500Z/
/O.EXT.KMFR.SE.W.0004.140111T0000Z-140112T1800Z/
COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM-
323 AM PST FRI JAN 10 2014

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS NOW IN EFFECT UNTIL
4 PM PST THIS AFTERNOON...
...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT FROM 10 AM THIS
MORNING TO 4 PM PST THIS AFTERNOON...
...STORM WARNING IN EFFECT FROM 4 PM THIS AFTERNOON TO 7 AM PST
SATURDAY...
...GALE WARNING NOW IN EFFECT FROM 4 PM THIS AFTERNOON TO 7 AM
PST SATURDAY...
...HAZARDOUS SEAS WARNING NOW IN EFFECT FROM 4 PM THIS AFTERNOON
TO 10 AM PST SUNDAY...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A STORM
WARNING...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO 7 AM PST
SATURDAY. A SMALL CRAFT ADVISORY FOR WINDS HAS ALSO BEEN ISSUED.
THIS SMALL CRAFT ADVISORY FOR WINDS IS IN EFFECT FROM 10 AM THIS
MORNING TO 4 PM PST THIS AFTERNOON. THE HAZARDOUS SEAS WARNING IS
NOW IN EFFECT FROM 4 PM THIS AFTERNOON TO 10 AM PST SUNDAY. THE
GALE WARNING IS NOW IN EFFECT FROM 4 PM THIS AFTERNOON TO 7 AM
PST SATURDAY. THE SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS NOW
IN EFFECT UNTIL 4 PM PST THIS AFTERNOON. 

* SEAS: STEEP SEAS OF 11 TO 15 FEET AT 14 SECONDS ARE EXPECTED
  TODAY. SEAS WILL INCREASE TO NEAR 20 FEET AS SWELL COMBINES WITH
  VERY STEEP AND LARGE WIND WAVES. THIS WILL BRING EXCEPTIONALLY
  DANGEROUS CONDITIONS TO THE COASTAL WATERS. THEN, SATURDAY
  AFTERNOON THROUGH SUNDAY MORNING, WIND WAVES WILL GRADUALLY
  DECREASE BUT REMAIN STEEP AND A HEAVY WEST SWELL WILL MOVE INTO
  THE WATERS WITH SEAS INCREASING TO 22 TO 27 FEET.

* WINDS: SOUTH WINDS WILL INCREASE TO 20 TO 30 KT LATE THIS
  MORNING INTO THIS AFTERNOON. THEN WINDS WILL INCREASE FURTHER
  LATE THIS AFTERNOON INTO TONIGHT TO 35 TO 45 KT WITH GUSTS OF 50
  TO 60 KT. THESE WINDS ARE EXPECTED TO PEAK LATE TONIGHT AND
  PERSIST INTO EARLY SATURDAY MORNING. 

* AREAS AFFECTED: SMALL CRAFT WINDS WILL AFFECT ALL AREAS TODAY
  WITH GALE TO STORM FORCE WINDS DEVELOPING LATE THIS AFTERNOON
  AND TONIGHT AND PERSISTING INTO EARLY SATURDAY MORNING. THE AREA
  OF STORM FORCE WINDS IS EXPECTED TO EXTEND FROM 5 AND 15 NM FROM
  SHORE AND NEAR CAPE BLANCO. SMALL CRAFT SEAS WILL AFFECT ALL
  AREAS TODAY BECOMING VERY STEEP HAZARDOUS SEAS LATE THIS
  AFTERNOON THROUGH SUNDAY MORNING.

* VIEW THE HAZARD AREA IN DETAIL AT HTTP://GO.USA.GOV/ZYPG


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT.

SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A STORM WARNING MEANS THAT CONDITIONS WILL BE HAZARDOUS TO ALL
VESSELS. ALL SMALL CRAFT SHOULD REMAIN IN PORT.

&&

$$

PZZ350-370-376-110030-
/O.CAN.KMFR.SI.Y.0004.000000T0000Z-140110T2100Z/
/O.EXT.KMFR.SW.Y.0002.000000T0000Z-140111T0000Z/
/O.NEW.KMFR.SI.Y.0005.140110T1800Z-140111T0000Z/
/O.NEW.KMFR.SR.W.0001.140111T0000Z-140111T1500Z/
/O.EXT.KMFR.GL.W.0001.140111T0000Z-140112T0600Z/
/O.EXT.KMFR.SE.W.0004.140111T0000Z-140112T1800Z/
COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM-
WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM-
WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM-
323 AM PST FRI JAN 10 2014

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS NOW IN EFFECT UNTIL
4 PM PST THIS AFTERNOON...
...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT FROM 10 AM THIS
MORNING TO 4 PM PST THIS AFTERNOON...
...STORM WARNING IN EFFECT FROM 4 PM THIS AFTERNOON TO 7 AM PST
SATURDAY...
...GALE WARNING NOW IN EFFECT FROM 4 PM THIS AFTERNOON TO 10 PM
PST SATURDAY...
...HAZARDOUS SEAS WARNING NOW IN EFFECT FROM 4 PM THIS AFTERNOON
TO 10 AM PST SUNDAY...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A STORM
WARNING...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO 7 AM PST
SATURDAY. A SMALL CRAFT ADVISORY FOR WINDS HAS ALSO BEEN ISSUED.
THIS SMALL CRAFT ADVISORY FOR WINDS IS IN EFFECT FROM 10 AM THIS
MORNING TO 4 PM PST THIS AFTERNOON. THE HAZARDOUS SEAS WARNING IS
NOW IN EFFECT FROM 4 PM THIS AFTERNOON TO 10 AM PST SUNDAY. THE
GALE WARNING IS NOW IN EFFECT FROM 4 PM THIS AFTERNOON TO 10 PM
PST SATURDAY. THE SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS NOW
IN EFFECT UNTIL 4 PM PST THIS AFTERNOON. 

* SEAS: STEEP SEAS OF 12 TO 15 FEET AT 14 SECONDS ARE EXPECTED
  TODAY. LATE THIS AFTERNOON AND TONIGHT, SEAS WILL INCREASE TO
  NEAR 20 FEET AS SWELL COMBINES WITH VERY STEEP AND LARGE WIND
  WAVES. THIS WILL BRING EXCEPTIONALLY DANGEROUS CONDITIONS TO THE
  COASTAL WATERS. THEN, DANGEROUS CONDITIONS CONTINUE SATURDAY
  AFTERNOON THROUGH SUNDAY MORNING, AS VERY STEEP WIND WAVES OF
  10 TO 15 FEET COMBINE WITH HEAVY WEST SWELL WITH SEAS REACHING
  24 TO 29 FEET.

* WINDS: SOUTH WINDS WILL INCREASE TO 25 TO 30 KT LATE THIS
  MORNING INTO THIS AFTERNOON. THEN WINDS WILL INCREASE FURTHER
  LATE THIS AFTERNOON INTO TONIGHT REACHING GALE TO STORM FORCE
  WINDS OF 35 TO 45 KT WITH GUSTS OF 50 TO 60 KT. THESE WINDS WILL
  PERSIST INTO EARLY SATURDAY MORNING...THEN DECREASE BECOMING
  WEST GALES OF 35 KT.

* AREAS AFFECTED: SMALL CRAFT WINDS WILL AFFECT ALL AREAS TODAY
  WITH GALES TO STORM FORCE WINDS DEVELOPING LATE THIS AFTERNOON
  AND TONIGHT AND PERSISTING INTO EARLY SATURDAY MORNING. THE AREA
  OF STORM FORCE WINDS IS EXPECTED TO EXTEND FROM 5 AND 40 NM FROM
  SHORE AND NEAR ALL CAPES. SMALL CRAFT SEAS WILL AFFECT ALL AREAS
  TODAY BECOMING VERY STEEP HAZARDOUS SEAS LATE THIS AFTERNOON
  THROUGH SUNDAY MORNING.


* VIEW THE HAZARD AREA IN DETAIL AT HTTP://GO.USA.GOV/ZYPG


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT.

SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A STORM WARNING MEANS THAT CONDITIONS WILL BE HAZARDOUS TO ALL
VESSELS. ALL SMALL CRAFT SHOULD REMAIN IN PORT.

&&

$$


HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=MFR
4 follow-up statements
544 
WHUS76 KMFR 102230
MWWMFR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
230 PM PST FRI JAN 10 2014

PZZ350-356-370-376-111130-
/O.CAN.KMFR.SI.Y.0005.000000T0000Z-140111T0000Z/
/O.CAN.KMFR.SW.Y.0002.000000T0000Z-140111T0000Z/
/O.EXT.KMFR.GL.W.0001.140110T2230Z-140112T0600Z/
/O.EXT.KMFR.SE.W.0004.140110T2230Z-140112T2100Z/
/O.EXT.KMFR.SR.W.0001.140110T2230Z-140111T1500Z/
COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM-
COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM-
WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM-
WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM-
230 PM PST FRI JAN 10 2014

...GALE WARNING NOW IN EFFECT UNTIL 10 PM PST SATURDAY...
...HAZARDOUS SEAS WARNING NOW IN EFFECT UNTIL 1 PM PST SUNDAY...
...STORM WARNING NOW IN EFFECT UNTIL 7 AM PST SATURDAY...
...SMALL CRAFT ADVISORY FOR WINDS HAS BEEN UPGRADED...
...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS HAS BEEN UPGRADED...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS UPGRADED THE SMALL
CRAFT ADVISORY FOR WINDS AND THE SMALL CRAFT ADVISORY FOR
HAZARDOUS SEAS. THE STORM WARNING IS NOW IN EFFECT UNTIL 7 AM PST
SATURDAY. THE GALE WARNING IS NOW IN EFFECT UNTIL 10 PM PST
SATURDAY. THE HAZARDOUS SEAS WARNING IS NOW IN EFFECT UNTIL 1 PM
PST SUNDAY.

* SEAS: STEEP AND CHOPPY SEAS OF 15 TO 17 FEET AT 14 SECONDS THIS
  AFTERNOON WILL INCREASE TO NEAR 20 FEET BY TONIGHT AS SWELL
  COMBINES WITH VERY STEEP AND LARGE WIND WAVES. SATURDAY
  AFTERNOON THROUGH SUNDAY MORNING...WIND WAVES WILL GRADUALLY
  DIMINISH BUT BUILDING HEAVY WEST SWELL WILL RESULT IN SEAS OF 24
  TO 28 FEET. SEAS WILL GRADUALLY DIMINISH THROUGH SUNDAY NIGHT. 

* WINDS: WINDS OF 20 TO 30 KT THIS AFTERNOON WILL INCREASE TO 35
  TO 45 KT WITH GUSTS OF 50 TO 60 KT LATE THIS EVENING. WINDS WILL
  PEAK LATE TONIGHT AND GRADUALLY DIMINISH THROUGH THE DAY
  SATURDAY.

* AREAS AFFECTED: STORM FORCE WINDS CAN BE EXPECTED FROM SHORE OUT
  TO 30 NM NEAR CAPE BLANCO AND TO THE NORTH...AND BETWEEN 5 AND
  10 NM FROM SHORE TO THE SOUTH. GALES WILL IMPACT ALL OTHER
  AREAS. VERY HEAVY AND STEEP HAZARDOUS SEAS CAN BE EXPECTED OVER
  ALL AREAS.

* VIEW THE HAZARD AREA IN DETAIL AT HTTP://GO.USA.GOV/ZYPG

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A STORM WARNING MEANS THAT CONDITIONS WILL BE HAZARDOUS TO ALL
VESSELS. ALL SMALL CRAFT SHOULD REMAIN IN PORT.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

&&

$$


HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=MFR
024 
WHUS76 KMFR 102311 CCA
MWWMFR

URGENT - MARINE WEATHER MESSAGE...CORRECTED
NATIONAL WEATHER SERVICE MEDFORD OR
309 PM PST FRI JAN 10 2014

PZZ350-356-370-376-111215-
/O.CAN.KMFR.SI.Y.0005.000000T0000Z-140111T0000Z/
/O.CAN.KMFR.SW.Y.0002.000000T0000Z-140111T0000Z/
/O.COR.KMFR.GL.W.0001.140110T2230Z-140112T0600Z/
/O.COR.KMFR.SE.W.0004.140110T2230Z-140112T2100Z/
/O.COR.KMFR.SR.W.0001.140110T2230Z-140111T1500Z/
COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM-
COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM-
WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM-
WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM-
309 PM PST FRI JAN 10 2014

...GALE WARNING NOW IN EFFECT UNTIL 10 PM PST SATURDAY...
...HAZARDOUS SEAS WARNING NOW IN EFFECT UNTIL 1 PM PST SUNDAY...
...STORM WARNING NOW IN EFFECT UNTIL 7 AM PST SATURDAY...
...SMALL CRAFT ADVISORY FOR WINDS HAS BEEN UPGRADED...
...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS HAS BEEN UPGRADED...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS UPGRADED THE SMALL
CRAFT ADVISORY FOR WINDS AND THE SMALL CRAFT ADVISORY FOR
HAZARDOUS SEAS. THE STORM WARNING IS NOW IN EFFECT UNTIL 7 AM PST
SATURDAY. THE GALE WARNING IS NOW IN EFFECT UNTIL 10 PM PST
SATURDAY. THE HAZARDOUS SEAS WARNING IS NOW IN EFFECT UNTIL 1 PM
PST SUNDAY.

* SEAS: STEEP AND CHOPPY SEAS OF 15 TO 17 FEET AT 14 SECONDS THIS
  AFTERNOON WILL INCREASE TO NEAR 20 FEET BY TONIGHT AS SWELL
  COMBINES WITH VERY STEEP AND LARGE WIND WAVES. SATURDAY
  AFTERNOON THROUGH SUNDAY MORNING...WIND WAVES WILL GRADUALLY
  DIMINISH BUT BUILDING HEAVY WEST SWELL WILL RESULT IN SEAS OF 24
  TO 28 FEET. SEAS WILL GRADUALLY DIMINISH THROUGH SUNDAY NIGHT. 

* WINDS: WINDS OF 20 TO 30 KT THIS AFTERNOON WILL INCREASE TO 35
  TO 45 KT WITH GUSTS OF 50 TO 60 KT LATE THIS EVENING. WINDS WILL
  PEAK LATE TONIGHT AND GRADUALLY DIMINISH THROUGH THE DAY
  SATURDAY.

* AREAS AFFECTED: STORM FORCE WINDS CAN BE EXPECTED OUT TO 30 NM
  FROM SHORE NORTH OF PORT ORFORD...AND BETWEEN 5 AND 20 NM FROM
  SHORE TO THE SOUTH. GALES WILL IMPACT ALL OTHER AREAS. VERY
  HEAVY AND STEEP HAZARDOUS SEAS CAN BE EXPECTED OVER ALL AREAS.

* VIEW THE HAZARD AREA IN DETAIL AT HTTP://GO.USA.GOV/ZYPG

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A STORM WARNING MEANS THAT CONDITIONS WILL BE HAZARDOUS TO ALL
VESSELS. ALL SMALL CRAFT SHOULD REMAIN IN PORT.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

&&

$$


HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=MFR


BPN
647 
WHUS76 KMFR 111038
MWWMFR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
238 AM PST SAT JAN 11 2014

PZZ350-356-370-376-112345-
/O.CON.KMFR.GL.W.0001.000000T0000Z-140112T0600Z/
/O.CON.KMFR.SE.W.0004.000000T0000Z-140112T2100Z/
/O.CON.KMFR.SR.W.0001.000000T0000Z-140111T1500Z/
COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM-
COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM-
WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM-
WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM-
238 AM PST SAT JAN 11 2014

...GALE WARNING REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING...
...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 1 PM PST
SUNDAY...
...STORM WARNING REMAINS IN EFFECT UNTIL 7 AM PST THIS MORNING...

A STORM WARNING REMAINS IN EFFECT UNTIL 7 AM PST THIS MORNING. A
GALE WARNING REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING. A
HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 1 PM PST SUNDAY. 

* SEAS: STEEP AND CHOPPY SEAS OF NEAR 20 FEET ARE EXPECTED THROUGH
  THIS MORNING AS SWELL COMBINES WITH VERY STEEP AND LARGE WIND
  WAVES. THIS AFTERNOON THROUGH SUNDAY MORNING...WIND WAVES WILL
  GRADUALLY DIMINISH BUT BUILDING HEAVY WEST SWELL WILL RESULT IN
  SEAS OF 23 TO 28 FEET. THESE HEAVY SEAS ARE EXPECTED TO PEAK THIS
  EVENING AND TONIGHT. SEAS WILL GRADUALLY DIMINISH THROUGH SUNDAY
  NIGHT.

* WINDS: SOUTH WINDS OF 35 TO 45 KT WITH GUSTS OF 50 TO 55 KT LATE
  ARE EXPECTED EARLY THIS MORNING. WINDS WILL GRADUALLY DECREASE
  TODAY BUT SOUTHWEST GALES OF 35 KT WITH GUSTS UP TO 45 KT WILL
  PERSIST FOR MANY AREAS THIS AFTERNOON INTO EARLY THIS EVENING.
  WINDS WILL DECREASE BELOW GALES LATE THIS EVENING.

* AREAS AFFECTED: STORM FORCE WINDS CAN BE EXPECTED OUT TO 30 NM
  FROM SHORE NORTH OF PORT ORFORD...AND BETWEEN 5 AND 20 NM FROM
  SHORE TO THE SOUTH. GALES WILL IMPACT ALL OTHER AREAS THROUGH
  EARLY THIS MORNING.  THIS AFTERNOON INTO EARLY THIS
  EVENING...EXPECT GALES TO MAINLY IMPACT AREAS NEAR CAPE BLANCO
  NORTHWARD TO FLORENCE AS WELL AS LOCATIONS BEYOND 10 NM FROM
  SHORE FROM CAPE SEBASTIAN TO CAPE BLANCO. HEAVY AND STEEP
  HAZARDOUS SEAS CAN BE EXPECTED OVER ALL AREAS. 

* VIEW THE HAZARD AREA IN DETAIL AT HTTP://GO.USA.GOV/ZYPG

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A STORM WARNING MEANS THAT CONDITIONS WILL BE HAZARDOUS TO ALL
VESSELS. ALL SMALL CRAFT SHOULD REMAIN IN PORT.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

&&

$$


HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=MFR
485 
WHUS76 KMFR 111458
MWWMFR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
658 AM PST SAT JAN 11 2014

PZZ350-356-370-376-120400-
/O.EXP.KMFR.SR.W.0001.000000T0000Z-140111T1500Z/
/O.EXT.KMFR.GL.W.0001.000000T0000Z-140112T0300Z/
/O.CON.KMFR.SE.W.0004.000000T0000Z-140112T2100Z/
COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM-
COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM-
WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM-
WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM-
658 AM PST SAT JAN 11 2014

...GALE WARNING NOW IN EFFECT UNTIL 7 PM PST THIS EVENING...
...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 1 PM PST
SUNDAY...
...STORM WARNING WILL EXPIRE AT 7 AM PST THIS MORNING...

THE STORM WARNING WILL EXPIRE AT 7 AM PST THIS MORNING. THE GALE
WARNING IS NOW IN EFFECT UNTIL 7 PM PST THIS EVENING. A HAZARDOUS
SEAS WARNING REMAINS IN EFFECT UNTIL 1 PM PST SUNDAY. 


* SEAS: STEEP AND CHOPPY SEAS OF 14 TO 18 FEET ARE EXPECTED TO
  INCREASE TO 23 TO 28 FEET BY THIS EVENING AS BUILDING WEST SWELL
  COMBINES WITH VERY STEEP WIND WAVES. WIND WAVES WILL LOWER
  TONIGHT BUT HEAVY SWELL WILL CONTINUE WITH LARGE SEAS PERSISTING
  TONIGHT INTO SUNDAY MORNING. SEAS WILL GRADUALLY DIMINISH SUNDAY
  AFTERNOON INTO SUNDAY NIGHT.

* WINDS: SOUTHWEST GALES OF 35 KT WITH GUSTS UP TO 45 KT WILL
  PERSIST FOR MANY AREAS THIS AFTERNOON INTO EARLY THIS EVENING.
  WINDS WILL DECREASE BELOW GALES LATE THIS EVENING.

* AREAS AFFECTED: TODAY THROUGH EARLY THIS EVENING...EXPECT GALES
  TO MAINLY IMPACT AREAS NEAR CAPE BLANCO NORTHWARD TO FLORENCE AS
  WELL AS LOCATIONS BEYOND 10 NM FROM SHORE FROM CAPE SEBASTIAN TO
  CAPE BLANCO. HEAVY AND STEEP HAZARDOUS SEAS CAN BE EXPECTED OVER
  ALL AREAS.

* VIEW THE HAZARD AREA IN DETAIL AT HTTP://GO.USA.GOV/ZYPG


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

&&

$$


HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=MFR

What forecasters said that day

The local office's own words before this storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Medford, OR wrote its last area forecast discussion before this storm warning went out at Jan 9, 10:16 PM PST, 5 hours 7 minutes earlier.

Area forecast discussion, Jan 9, 10:16 PM PST, 5 hours 7 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MEDFORD OR
1016 PM PST THU JAN 9 2014

UPDATED AVIATION SECTION FOR THE 06Z TAF CYCLE

.UPDATE...
A COSMETIC UPDATE WAS MADE TO THE MARINE FORECAST. THE SMALL CRAFT
ADVISORY WIND AREA WAS MOVED CLOSER TO THE COAST FOR THE REMAINDER
OF THE EVENING PER BUOY OBSERVATIONS AND THE RAPID UPDATE CYCLE 13
KILOMETER GUIDANCE. ADDITIONALLY, COMBINED WAVE HEIGHTS HAVE BEEN
LOWERED BY A COUPLE OF FEET FOR TONIGHT BASE ON THE SAME
REASONING. THIS DID NOT LEAD TO ANY HEADLINE CHANGES.

&&

.DISCUSSION...
A WARM FRONT OVER THE FORECAST AREA THIS EVENING IS FOCUSING
PRECIPITATION ON THE WEST SIDE, PRIMARILY ALONG THE COAST AND
DOUGLAS COUNTY. BURNT RIDGE AT 2955 FEET IN CENTRAL DOUGLAS COUNTY
HAS GOTTEN THE MOST RAIN IN THE LAST 24 HOURS, WITH JUST UNDER AN
INCH RECORDED. PRECIPITATION AMOUNTS AND COVERAGE WILL MOST LIKELY
DIMINISH ACROSS THE FORECAST AREA TONIGHT AS THE WARM FRONT LIFTS
NORTHEASTWARD. SOME GUIDANCE, ESPECIALLY THE LATEST NAM12, DOES
BOOST AMOUNTS OVER DOUGLAS AND COOS COUNTIES LATE TONIGHT THROUGH
THE DAY ON FRIDAY, THOUGH. AT THIS POINT THE GOING LIGHTER
PRECIPITATION AMOUNT FORECAST LOOKS BEST, AS THE NEW 00Z GFS40
HAS NOT TRENDED TOWARD THE WETTER NAM12 SOLUTION. WE WILL NEED TO
SEE HOW THE ECMWF TRENDS.

FRIDAY NIGHT INTO SATURDAY A POTENT FRONTAL SYSTEM WILL MOVE
THROUGH THE AREA. CURRENT HEADLINES WILL LIKELY BE ADDED TO BY
MORNING. FOR THOSE WONDERING ABOUT MOUNTAIN SNOW, AMOUNTS FROM
FRIDAY EVENING THROUGH SUNDAY MORNING ARE LIKELY TO BE AROUND 6
INCHES AT MOUNT ASHLAND, BUT A MUCH HEFTIER 1 TO 2 FEET AT CRATER
LAKE NATIONAL PARK.

OF NOTE, THE GFS 00Z RUN NOW SHOWS AN EXTENDED WEST-EAST ORIENTED
PACIFIC JET STREAM REACHING THE WEST COAST ON DAY 9/JANUARY 19TH.
WHILE THIS MIGHT BE A BIT PREMATURE, IT IS WORTH WATCHING, AS THE
NAEFS IS ON BOARD WITH IT. IF IT COMES TO PASS THIS WOULD LIKELY
BE THE LONGER LIVED STORM ONSLAUGHT FOR WHICH MANY OF US HAVE
BEEN WAITING. BTL

&&

.AVIATION...BASED ON THE 10/06Z TAFS

TERRAIN OBSCURATIONS WILL BE NEAR TOTAL THROUGH FRIDAY MORNING AS A
WARM FRONT LINGERS ACROSS THE FORECAST AREA. TURBULENCE MAY CONTINUE
TO BE AN ISSUE...ESPECIALLY FOR THE FIRST PART OF TONIGHT AS A
STRONG JET REMAINS OVERHEAD, THEN SHOULD EASE UP FRIDAY MORNING.
WITH THE WARM FRONT OVER THE AREA, EXPECT A MIX OF PRIMARILY VALLEY
IFR ALONG THE COAST AND WEST SIDE AND AREAS OF MVFR EAST SIDE,
ESPECIALLY ACROSS OREGON. SOME GUIDANCE DOES SUGGEST THERE COULD BE
A BRIEF PERIOD OF LIFR CEILINGS ON FRIDAY MORNING IN THE
MEDFORD/ROGUE VALLEY AREA. CIGS WILL LIKELY LIFT TO A MIX OF
MVFR/VFR FRIDAY AS SOUTH WINDS INCREASE. THE NEXT IMPACT COMES
FRIDAY NIGHT WITH MODERATE TO STRONG WINDS...ESPECIALLY ALONG
THE COAST, THE HIGHER TERRAIN, AND THE EAST SIDE WITH PLENTY OF LOW
LEVEL TURBULENCE. THIS MAY ALSO RESULT IN SOME LOW-LEVEL WIND SHEAR
NEAR KRBG/KMFR DUE TO RELATIVELY LIGHT SURFACE WINDS. BTL/PETRUCELLI

&&

.MARINE...WIND WAVES COMBINED WITH INCREASING WESTERLY SWELL WILL
CREATE CHAOTIC HAZARDOUS SEAS NORTH OF CAPE BLANCO. WESTERLY SWELL
CONTINUES TO INCREASE THROUGH THE END OF THE WEEK WITH
ANOTHER...MUCH STRONGER...FRONT MOVING THROUGH THE WATERS FRIDAY
NIGHT INTO SATURDAY. GALES AND VERY STEEP DANGEROUS SEAS ARE EXPECTED
DURING THIS TIME FRAME. MODELS INDICATE THE POTENTIAL FOR A LOW
LEVEL JET TO DEVELOP ALONG THE COAST WITH JUST ENOUGH ONSHORE
COMPONENT FOR WINDS TO GET CLOSE TO STORM FORCE....BUT CONFIDENCE IS
NOT HIGH AND WILL KEEP STRONG GALES. EXTREMELY LARGE SWELLS BEHIND
THE FRONT WITH SEAS POTENTIALLY REACHING 27 TO 30 FT SATURDAY
AFTERNOON AND NIGHT. SUSPECT THE THE SWAN OUTPUT AND WAVE WATCH
BULLETIN BRING THE SWELL HEIGHT DOWN TOO QUICK SUNDAY BECAUSE THE
DYNAMIC FETCH SHOULD KEEP SWELLS FROM COMING DOWN TOO QUICKLY. THE
ENP OUTPUT SHOWS HIGHER SWELLS SUNDAY AND A MORE GRADUAL DECREASE IN
SWELL HEIGHT. SO WE'LL BE LEANING TOWARDS THE HIGHER VALUES.
SPILDE/PETRUCELLI

&&

.PREV DISCUSSION... /ISSUED 240 PM PST THU JAN 9 2014/

DISCUSSION...09/12Z NAM/GFS IN.

A LONG WAVE RIDGE WILL BUILD INTO THE PACIFIC NORTHWEST THROUGH
FRIDAY MORNING. THE RIDGING WILL PUSH A WARM FRONT THROUGH THE
MEDFORD CWA TODAY...BRINGING WIDESPREAD OVERRUNNING LIGHT
PRECIPITATION FROM THE CASCADES WEST AND SPOTTIER COVERAGE EAST OF
THE CASCADES. SNOW LEVELS WILL RISE FROM 3500 FEET TO AROUND 6000
FEET THIS EVENING. WINDS WILL GET GUSTY EAST OF THE CASCADES...AND
A WIND ADVISORY HAS BEEN ISSUED FOR PORTIONS OF THAT AREA THIS
AFTERNOON INTO FRIDAY MORNING.

THE PRECIPITATION WON'T CUT OFF COMPLETELY TONIGHT...BUT IT WILL
DIMINISH AS THE RIDGE BUILDS IN MORE STRONGLY. FRIDAY WILL BE
WARMER AND MOSTLY DRY...WITH THE BEST CHANCE OF PRECIPITATION OVER
THE CASCADES.

THE LONG WAVE RIDGE WILL BREAK TO THE EAST OF THE AREA FRIDAY
EVENING...AND THIS WILL OPEN THE STORM DOOR ONCE AGAIN...AND A
STRONG STORM WILL OBLIGE...MOVING IN FRIDAY NIGHT INTO SATURDAY.

THIS STORM WILL BE SIGNIFICANT IN SEVERAL WAYS...STRONG
WINDS...HEAVY SURF...AND HEAVY RAINS. FIRST UP...THE WINDS. AT
THIS TIME A HIGH WIND WATCH IS IN EFFECT FOR THE COAST AND MOST OF
THE EAST SIDE. EXPECT GALE FORCE WINDS OVER THE WATERS WITH A
COASTAL JET DEVELOPING AS THE FRONT APPROACHES THE COAST. THIS
WILL LIKELY LEAD TO VERY STRONG WINDS ALONG THE COAST...ESPECIALLY
OVER HEADLANDS AND OTHER EXPOSED AREAS. GRADIENTS AND 700 MB WINDS
ALSO SUPPORT HIGH WINDS EAST OF THE CASCADES...ESPECIALLY IN THE
SUMMER LAKE AREA WHICH MAY SEE GUSTS IN THE 70-75 MPH RANGE.
THE SHASTA VALLEY IS ALSO A CONCERN...BUT WINDS THERE ARE EXPECTED
TO REMAIN AT ADVISORY LEVEL SINCE 700MB WINDS ARE MORE WESTERLY
THAN OPTIMAL. GIVEN HOW DRY IT HAS BEEN THERE...FIRE WEATHER
CONCERNS MAY COME INTO PLAY. AT THIS TIME...HOWEVER...IT APPEARS
THAT RELATIVE HUMIDITIES WILL BE TOO HIGH FOR A RED FLAG WARNING.

THE SECOND CONCERN IS HEAVY SURF. A HEAVY SURF WARNING IS IN
EFFECT FOR THE COAST. THE WAVEWATCH MODELS CONTINUE TO TREND
HIGHER WITH A VERY HEAVY WEST SWELL MOVING IN SATURDAY. THE LATEST
RUN HAS A WESTERLY SWELL PEAKING AT 28 FEET AT 17 SECONDS SATURDAY
EVENING...AND THIS TRANSLATES TO BREAKER HEIGHTS OF 34 FEET. THIS
WILL PERIODICALLY INUNDATE JETTIES AND PIERS...AND WILL CREATE
LARGE SNEAKER WAVES AS WELL.

THE THIRD CONCERN IS HEAVY RAIN AS THIS SYSTEM WILL HAVE A
TROPICAL MOISTURE CONNECTION AND QUALIFIES AS AN ATMOSPHERIC RIVER
EVENT. CURRENTLY...SO TO SPEAK...STREAMFLOWS ARE VERY LOW AND
RESERVOIR LEVELS ARE DOWN. THE STORM WILL ALSO MOVE THROUGH
QUICKLY...SO WIDESPREAD FLOODING IS NOT A CONCERN. HOWEVER...IT
WILL BE RAINING HEAVILY SATURDAY...AND THIS MAY CREATE SOME LOCAL
URBAN/SMALL STREAM TYPE FLOODING.

SNOW WILL INITIALLY NOT BE A CONCERN WITH SNOW LEVELS UP AROUND
8000 FEET...BUT THEY WILL DROP TO 3000 TO  4000 FEET SATURDAY
EVENING. SO THE MOUNTAINS MAY GET SIGNIFICANT SNOW ON THE BACK END
OF THIS EVENT SATURDAY NIGHT INTO SUNDAY.

ANOTHER LONG WAVE RIDGE WILL DEVELOP OVER THE AREA SUNDAY. THIS
WILL PUSH A WARM FRONT BACK NORTH THROUGH THE AREA SO LIGHT
PRECIPITATION WILL PERSIST INTO SUNDAY...WITH RISING SNOW LEVELS.

LONG TERM...MONDAY THROUGH FRIDAY...AND BEYOND...NOT MUCH CHANGE IN
THINKING WITH RESPECT TO THE EXTENDED FORECAST AS MODELS REMAIN
UNANIMOUS IN REBUILDING THE RIDGE NEXT WEEK. SHOWERS WILL RETREAT TO
THE NORTH MONDAY WITH HIGH PRESSURE BUILDING IN. THIS WILL LEAD TO A
PERIOD OF OFFSHORE FLOW, ALBEIT LIGHT MONDAY NIGHT INTO TUESDAY. A
STRONG INVERSION WILL DEVELOP AND THIS WILL ONCE AGAIN SEND US INTO
A PATTERN OF LIGHT WINDS IN THE VALLEYS WITH AT LEAST NIGHTTIME AND
MORNING LOW CLOUDS AND FOG. AIR STAGNATION SEEMS ALMOST A FOREGONE
CONCLUSION DESPITE ONE DISTURBANCE MOVING OVER TOP OF THE RIDGE
WEDNESDAY. BUT ALL THIS WILL DO IS MOMENTARILY FLATTEN THE RIDGE AND
RELAX THE OFFSHORE FLOW. NO PRECIPITATION IS EXPECTED. THE RIDGE
WILL REBUILD STRONGLY WEDNESDAY NIGHT THROUGH FRIDAY.

THERE ARE SOME SIGNS THAT THE RIDGE AXIS WILL SHIFT INLAND NEXT
WEEKEND...PERHAPS ALLOWING PACIFIC SYSTEMS TO REACH WASHINGTON AND
OREGON. BUT, FOR OBVIOUS REASONS, CONFIDENCE IN THIS IS QUITE LOW.
THE 12Z GFS APPEARS TO BE FOLLOWING ITS TYPICAL BIAS OF BRINGING
SYSTEMS INTO THE RIDGE TOO STRONG AND TOO FAST WITH A POTENT SYSTEM
ARRIVING AT THE COAST AS EARLY AS SATURDAY FOLLOWED BY YET ANOTHER
ONE QUICK ON ITS HEELS FOR SUNDAY. THE SLOWER, WEAKER ECMWF AND ITS
ENSEMBLES APPEAR TO FIT THE PATTERN BETTER AND RECENTLY HAVE
DISPLAYED MORE SKILLFUL FORECASTS AT THIS RANGE. AND, WHILE THE
ECMWF DOES BRING IN A WEAKER SYSTEM LATE IN THE WEEKEND, AGREE WITH
CPC'S WEEK TWO (8-14 DAY) ASSESSMENT WITH ODDS FAVORING ABOVE NORMAL
TEMPS AND BELOW NORMAL PRECIP. SPILDE

&&

.MFR WATCHES/WARNINGS/ADVISORIES...
OR...SMALL CRAFT ADVISORY FOR WINDS UNTIL 1 PM PST FRIDAY FOR
     ORZ021-022.
     HIGH WIND WATCH FROM FRIDAY EVENING THROUGH SATURDAY MORNING
FOR
     ORZ021-022.
     HIGH SURF WARNING FROM 10 PM FRIDAY TO 10 AM PST SUNDAY FOR
     ORZ021-022.
     WIND ADVISORY UNTIL 10 AM PST FRIDAY FOR ORZ030-031.
     HIGH WIND WATCH FROM LATE FRIDAY NIGHT THROUGH SATURDAY EVENING
     FOR ORZ030-031.

CA...WIND ADVISORY UNTIL 10 AM PST FRIDAY FOR CAZ085.
     HIGH WIND WATCH FROM LATE FRIDAY NIGHT THROUGH SATURDAY EVENING
     FOR CAZ085.

PACIFIC COASTAL WATERS...
- SMALL CRAFT ADVISORY FOR WINDS UNTIL 1 PM PST FRIDAY FOR
  PZZ350-356-370-376.
- HAZARDOUS SEAS WARNING FROM 1 PM FRIDAY TO 10 AM PST SUNDAY FOR
  PZZ350-356-370-376.
- GALE WARNING FROM 1 PM FRIDAY TO 10 PM PST SATURDAY FOR
  PZZ350-356-370-376.
- SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 1 PM PST FRIDAY
  FOR PZZ350-356-370-376.

BTL/JRS/SPILDE/MAP

The office that day

Everything else NWS Medford, OR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 10, 3:23 AM PSTSmall Craft Advisory for WindsMFR12 hr
Jan 10, 4:13 AM PSTHigh Wind WarningMFRCoos, Curry, Douglas, Klamath, Lake42 hr
Jan 10, 4:42 AM PSTWinter Storm WatchMFRDouglas, Jackson, Josephine, Klamath11 hr
Jan 10, 3:18 PM PSTWind AdvisoryMFRKlamath, Lake31 hr
Jan 10, 3:19 PM PSTWinter Storm WarningMFRDouglas, Jackson, Josephine, Klamath35 hr
Jan 10, 3:19 PM PSTWinter Weather AdvisoryMFRDouglas, Jackson, Josephine, Klamath, Lake49 hr

Nearby

Storm Warnings in Oregon, 2014Every storm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.